MAUDE Adverse Event Report: DePuy Orthopaedics Inc US SIGMA LCS HIGH PERFORMANCE; Knee Instrument : Reamers

DePuy Orthopaedics Inc US SIGMA LCS HIGH PERFORMANCE; Knee Instrument : Reamers
Catalog Number 950502079
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction

Brand Name
SIGMA LCS HIGH PERFORMANCE
Common Device Name
Knee Instrument : Reamers
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50903850
Report Number1818910-2026-16634
Device Sequence Number16130507
Product Code HTO
UDI-Device Identifier10603295227908
UDI-Public10603295227908
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950502079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown